MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUETRACK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUETRACK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, WALGREENS 100CTTT #673261
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Codes High Blood Pressure/ Hypertension (1908); Urinary Frequency / Polyuria (2275)
Date of Event 08/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Note 1: manufacturer contacted customer in a follow-up call on 09-aug-2021 to ensure the customer's condition had improved - able to establish contact with customer who stated her condition had improved and she did not currently have any diabetic symptoms.No further medical attention was reported.Note 2: manufacturer contacted customer in several follow-up calls to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for error message (e-3).Daughter is calling on behalf of the customer.At the time of the call the customer reported symptoms of frequent urination and increased thirst; medical attention was not needed at the time.Customer stated that on (b)(6) 2021 she had symptoms of blurry vision, frequent urination and increase thirst, and had gone to a local clinic.Customer stated her blood glucose test result had been about 300 mg/dl but that she was not exactly sure.The diagnosis was hyperglycemia and hypertension.Customer was prescribed glipizide, metformin and actose.During the call, a back to back blood test was not performed by the customer.The product is stored according to specification in the bedroom.The test strip lot manufacturers expiration date is 01/31/2020 (expired); the code chip also did not match.The customer did not have another vial of test strips that had been stored and handled correctly.What is the customer requesting training on or assistance with: e-3 error.What information was provided/ or what was assistance was provided to customer: the customer is feeling sick, having frequent urination, increase thirst.Customer was feeling sick so she went to the local clinic, customer was having blurry vision frequent urination, increase thirst.Customer has not been testing and has high blood pressure.Customer is afraid of the needle and have stop testing.Customer was prescribed glipizide and metformin, actose.Customer states that her blood sugar was about 300 but she is not exactly sure.Strips are expired.Code does not match.Is customer satisfied with what was provided: i will replace the meter, strips and send control solution i will follow up with the customer.

Brand Name
TRUETRACK
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key12392446
Report Number1000113657-2021-00526
Device Sequence Number19727041
Product Code NBW
UDI-Device Identifier00021292008642
UDI-Public(01)00021292008642
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2020
Device Model NumberSTRIP, WALGREENS 100CTTT #673261
Device Catalogue NumberA4H01-81
Device Lot NumberRU5149
Was Device Available for Evaluation? No
Distributor Facility Aware Date08/05/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/05/2021
Initial Report FDA Received Date08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;